# SDR IPXA2015051889184

- Difficulty date: May 1, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: ARC08391
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING UPPER SPOILER SILL HAS CORROSION AT FS XOS 509.  ACCOMPLISHED REPAIR IAW SRM 57-50-02, REPAIR 10, MAJOR.
